# SDR CALA9700886

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN LT WING UPPER STRINGER WHERE IT ATTACHES TO RIB AT WS 656.50 TANK CUTOUT NR 7217. THE CRACKED SECTION WAS REMOVE, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-1 AND 51-30-2.
